# SDR SWAA2022011047296

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-833
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 WL208.1 BS727B+3; BS727B+12 - BS727C; BS727C+3 - BS727C+13; BS727D - BS727D+10; BS727D+14 - BS747; BS747+5 - BS805; BS814; BS821 - BS833. ; / [01] COMPLETED STEPS 1-8; [02] VERIFIED STEPS 1 - 8 COMPLETE.; [03] STEP 9 COMPLETE.; [04] VERIFIED STEP 9 COMPLETE.  ALL WORK ACCOMPLISHED.
